# SDR C2XA03SH130

- Difficulty date: May 5, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N13908
- Make and model: Emb EMB-145LR
- Aircraft serial: 145465
- Aircraft time: 4,223 hours, 3,253 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14528737001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK EXTERNAL REINFORCING ANGLE STIFFENER ON STRINGER 19R WAS FOUND GOUGED.  MAINTENANCE REMOVED DAMAGE AND PERFORMED ANGLE REPAIR ON AFFECTED STRINGER IAW EMB 145 SRM 53-24-02.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
